nux vomicato all experts here listening, if a patient for his symptoms described is given only ONE dose a day upon rising in morning of nux vomica for three days , and those symptoms the patient had been experiencing get worse, is that a good sign? how many days would the effect last after doses have been stopped.
Please can you advise. Thanks
ashguy on 2008-10-12
♡ maheeru last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.